Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The structure of non-Arguesian lattices


Authors: Alan Day and Bjarni Jónsson
Journal: Bull. Amer. Math. Soc. 13 (1985), 157-159
MSC (1980): Primary 06C05; Secondary 51A05
DOI: https://doi.org/10.1090/S0273-0979-1985-15402-3
MathSciNet review: 799801
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Alan Day, A note on Arguesian lattices, Arch. Math. (Brno) 19 (1983), no. 3, 117–123. MR 725193
  • 2. G. Grätzer, B. Jónsson and H. Lakser, The amalgamation property in equational classes of modular lattices, Pacific J. Math. 45 (1973), 507-524. MR 366768
  • 3. M. Hall, Jr. and R. Dilworth, The embedding theorem for modular lattices, Ann. of Math. (2) 45 (1944), 450-456. MR 10541
  • 4. Ch. Herrmann, S-Verklebte Summen von Verbanden, Math. Z. 130 (1973), 255-274. MR 342449
  • 5. Christian Herrmann, On the word problem for the modular lattice with four free generators, Math. Ann. 265 (1983), no. 4, 513–527. MR 721885, https://doi.org/10.1007/BF01455951
  • 6. B. Jónsson, Modular lattices and Desargues' theorem, Math. Scand. 2 (1954), 295-314. MR 67859
  • 7. B. Jónsson, Arguesian lattices of dimension n ≤ 4, Math. Scand. 7 (1959), 133-145. MR 109800
  • 8. B. Jónsson and G. Monk, Representation of primary Arguesian lattices, Pacific J. Math. 30 (1969), 95-139. MR 258685
  • 9. D. Pickering, On minimal non-Arguesian lattice varieties, PhD Thesis, Univ. of Hawaii, 1984.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 06C05, 51A05

Retrieve articles in all journals with MSC (1980): 06C05, 51A05


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1985-15402-3

American Mathematical Society